# SDR YENA2018100510503

- Difficulty date: June 11, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 57,072 hours, 20,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON BEAM FR68-FR69 Y1162; REF LHT NR 5000765501-0010: BEAM BEYOND BLEND LIM RPL PER SRM 51-72-11-911-001
